# SDR DALA2018032802005

- Difficulty date: March 23, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BS 200 BETWEEN RBL 10 TO 52.   THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-41-02-0G.
